# SDR QXEA2012012600058

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 HAS AN AREA OF CORROSION.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION, CONFIRMED CRACK FREE REF NTM 51-00-01-250-801 PT 6.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-4276.  ALODINED, PRIMED AND APPLIED ALUMINIZED PAINT IAW RD 8/4-53-4276.  COMPLIED WITH RD 8/4-53-4276.
